I am on birth control

- - Latest reply: Ximeno
Posts
17
Registration date
Wednesday December 21, 2011
Status
Member
Last seen
April 26, 2012
- Feb 2, 2012 at 02:15 AM
Hello,
I have just started to take contraception pills and have noticed that I am still having my period since more than a week. It's rather abnormal, can you please tell me what's going wrong please?
Thank you.
See more 

2 replies

0
Thank you
Hello,
This is a normal reaction from the birth control pills that you are taking. Have you been to a doctor for taking these control pills? I will advise you to get back to the gynecologist in order to have a proper indication of what is going wrong.
Thank you.
Respond to Edolie
Posts
17
Registration date
Wednesday December 21, 2011
Status
Member
Last seen
April 26, 2012
0
Thank you
Since when are you taking them?
If this is your first month your body need to adapt to the new cycle.
Also even if you keep on having your mens for more that a week you need to resume taking your pills after the 7 days it is really important take care.
Respond to Ximeno